A Short Proof of Schaefer's Theorem.


Mathematische Annalen (1970)

  • Volume: 184, page 155-156
  • ISSN: 0025-5831; 1432-1807/e

How to cite


WONG, Y.Ch.. "A Short Proof of Schaefer's Theorem.." Mathematische Annalen 184 (1970): 155-156. <http://eudml.org/doc/161916>.

author = {WONG, Y.Ch.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {155-156},
title = {A Short Proof of Schaefer's Theorem.},
url = {http://eudml.org/doc/161916},
volume = {184},
year = {1970},

AU - WONG, Y.Ch.
TI - A Short Proof of Schaefer's Theorem.
JO - Mathematische Annalen
PY - 1970
VL - 184
SP - 155
EP - 156
KW - functional analysis
UR - http://eudml.org/doc/161916
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.